The finiteness of the mapping class group for atoroidal 3-manifolds with genuine laminations

David Gabai, William H. Kazez

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)123-127
Number of pages5
JournalJournal of Differential Geometry
Volume50
Issue number1
DOIs
StatePublished - Jan 1 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'The finiteness of the mapping class group for atoroidal 3-manifolds with genuine laminations'. Together they form a unique fingerprint.

  • Cite this